# SDR UALA2011030901151

- Difficulty date: March 9, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 38,164 hours, 14,544 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653121
- Part serial: 295
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER PANE SHATTERED ON 2L SLIDING WINDOW. REMOVED 2L SLIDING WINDOW PER MM.  INSTALLED NEW PANEL IN WINDOW FRAME. COMPLETED WINDOW INSTALLATION IAW MM.
